# SDR DJFA2005048

- Difficulty date: January 9, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N743TA
- Make and model: Beech 400A
- Aircraft serial: RK271
- Aircraft time: 4,358 hours, 3,606 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 128910008602
- Condition: Detached
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING CLIMB-OUT OF KTEB AT APPROXIMATELY 5,000 FT, THEY HAD FELT A SMALL BUMP.  THE REST OF THE FLIGHT WAS WITHOUT INCIDENT.  WHILE PERFORMING THE POSTFLIGHT INSPECTION IT WAS DISCOVERED THAT THE LOWER HALF OF THE RIGHT COWLING HAD BEEN TORN AWAY WITH MOST OF THE FASTENERS REMAINING IN PLACE AND LOCKED. MAINTENANCE FITTED AND INSTALLED THE COWLING SUPPORT FRAMES AND A REPLACEMENT COWLING FOR THE RIGHT SIDE. AIRCRAFT WAS RETURNED TO SERVICE.
